The simplified Wheeler-Dewitt equation : the Cauchy problem and some spectral properties
João-Paulo Dias, Mário Figueira (1991)
Annales de l'I.H.P. Physique théorique
Similarity:
João-Paulo Dias, Mário Figueira (1991)
Annales de l'I.H.P. Physique théorique
Similarity:
André Unterberger (1998)
Annales de l'I.H.P. Physique théorique
Similarity:
J.-P. Dias, M. Figueira (1993)
Annales de l'I.H.P. Analyse non linéaire
Similarity:
Joachim Hilgert (1989)
Annales de l'institut Fourier
Similarity:
Analytic extensions of the metaplectic representation by integral operators of Gaussian type have been calculated in the and the Bargmann-Fock realisations by Howe [How2] and Brunet-Kramer [Brunet-Kramer, Reports on Math. Phys., 17 (1980), 205-215]], respectively. In this paper we show that the resulting semigroups of operators are isomorphic and calculate the intertwining operator.
Benegas, Julio, Ripoll, Daniel R., Marchi, Ezio (1980)
Portugaliae mathematica
Similarity:
Joao-Paulo Dias, Mário Figueira (1991)
Revista Matemática de la Universidad Complutense de Madrid
Similarity:
In this paper we prove the existence of a weak solution for a given semilinear singular real hyperbolic system.